# SDR SWAA2022022574169

- Difficulty date: January 2, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE STA 907 TO BS 927, STR 23L AND 24L INTERCOSTAL HAS CORROSION.   REMOVED CORROSION ON INTERCOSTAL WEB.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04-1A-1. AAR TOOL 38289 DUE DATE 04/03/18. REMOVED INTERCOSTAL WEB IAW SRM 51-40-02-0G-0. RECEIVED NEW INTERCOSTAL WEB FROM BACKSHOP ON WORK ORDER # 38832 1600 0002. TRIMMED TO SIZE; LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-41-05 AND BOEING DRAWING # 147A3401 REV C. TREATED AND PRIMED NEW INTERCOSTAL WEB IAW AMM 51-21-72-370-804 AND AMM 51-21-41-370-803. PERFORMED CONFORMITY INSPECTIONS ON NEW INTERCOSTAL WEB P/N 147A7401-11 AND  DWG # 147A7401 REV C.
